# SDR AWXA200401340

- Difficulty date: November 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 70,074 hours, 27,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK, EMERGENCY ESCAPE PATH LIGHTS BETWEEN SEAT ROWS 27 AND 35 LT WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY CHARGER AND BATTERY AT BS 1650, OPERATIONAL CHECK WAS GOOD.
